General Letters in Mathematics

Volume 13 - Issue 2 (1) | PP: 29 - 35 Language : English
DOI : https://doi.org/10.31559/glm2023.13.2.1
311
55

A Novel View of Regular and Normal Spaces via Nano Sβ-Open Sets in Nano Topological Spaces

Nehmat K. Ahmed ,
Osama T. Pirbal
Received Date Revised Date Accepted Date Publication Date
15/2/2023 7/5/2023 31/5/2023 2/8/2023
Abstract
In this present study, we shed light on some separation axioms via nano Sβ-open sets including nano S*β-regular and nano S*β-normal spaces (axioms) in nano topological spaces where nano Sβ-open set is defined and related to nano semi-open and nano β-closed sets. Here, we implement each axiom on the family of all nano Sβ-open sets according to upper and lower approximations in which there exist exactly six families of nano Sβ-open sets. In addition, the relationship among those axioms is also considered with the other known axioms.


How To Cite This Article
Ahmed , N. K. & Pirbal , O. T. (2023). A Novel View of Regular and Normal Spaces via Nano Sβ-Open Sets in Nano Topological Spaces . General Letters in Mathematics, 13 (2), 29-35, 10.31559/glm2023.13.2.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.